Background: Many cystic fibrosis (CF) patients chronically infected with Pseudomonas aeruginosa are on maintenance tobramycin inhalation therapy. Cough is reported as a side effect of tobramycin inhalation powder (TIP) in 48% of the patients. Objectives of this study were to investigate the association between the inspiratory flow of TIP and cough and to study the inhalation technique. We hypothesized that cough is related to a fast inhalation. Materials and Methods: In this prospective observational study, CF patients ≥ 6 years old on TIP maintenance therapy from four Dutch CF centers were visited twice at home. Video recordings were obtained and peak inspiratory flow (PIF) was recorded while patients inhaled TIP. Between the two home visits, the patients made three additional videos. CF questionnaire-revised, spirometry data, and computed tomography scan were collected. Two observers scored the videos for PIF, cough, and mistakes in inhalation technique. The associations between PIF and cough were analyzed using a logistic mixed-effects model accounting for FEV1% predicted and capsule number. Results: Twenty patients were included, median age 22 (18–28) years. No significant associations were found between PIF and cough. The risk of cough was highest after inhalation of the first capsule when compared to the second, third, and fourth capsule (P ≤.015). Fourteen patients (70%) coughed at least once during TIP inhalation. A breath-hold of less than 5 seconds after inhalation and no deep expiration before inhalation were the most commonly observed mistakes. Conclusion: PIF is not related to cough in CF patients using TIP.